I am having daily headaches , daily nausea after one month of use plus some nervousness - don't like these side effects
Gloria you should let the doctor know prior to decreasing the dose. But also with this medication by the time you hit 6 weeks or so these side effects should go away or even call the doctor Monday and see what you can take to help with them. hope it works out for you Chuck1957
I have found that you can take medications to handle the side effects and that eventually they all go away. I used Tylenol for the headaches and non-drowsy dramamine for the dizziness/nausea. Are you having positive results? Are you obsessing less about food? How are you doing now?
- Contrave Information for Consumers
- Contrave Information for Healthcare Professionals (includes dosage details)
- Side Effects of Contrave (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Nov 2009 • 1 answer
My doctor just doubled my dose of Viibryd to 40mg twice daily. I am horribly nauseous despite taking
Posted 14 Mar 2014 • 1 answer
Posted 7 Jan 2015 • 14 answers
Posted 3 Feb 2015 • 1 answer
Do you take Contrave with or without food? I have been taking it after a light breakfast and then in
Posted 20 May 2015 • 2 answers